Volume & Issue: Volume 7, Issue 2, June 2016 
A more accurate half-discrete Hardy-Hilbert-type inequality with the best possible constant factor related to the extended Riemann-Zeta function

Pages 1-27

Michael Th. Rassias; Bicheng Yang

Some functional inequalities in variable exponent spaces with a more generalization of uniform continuity condition

Pages 29-38

Somayeh Saiedinezhad

Weak and $(-1)$-weak amenability of second dual of Banach algebras

Pages 39-48

A. Valadkhani; S.A.R. Hosseinioun

Fixed points for Chatterjea contractions on a metric space with a graph

Pages 49-58

Kamal Fallahi; Aris Aghanians

Application of new basis functions for solving nonlinear stochastic differential equations

Pages 59-68

Zahra Sadati

( p,q)-Genuine Baskakov-Durrmeyer operators

Pages 69-76

Vijay Gupta; Th. M. Rassias

Coincidence point and common fixed point results via scalarization function

Pages 77-91

Sushanta Mohanta

Strong convergence of modified iterative algorithm for family of asymptotically nonexpansive mappings

Pages 93-108

Godwin Chidi Ugwunnadi

Product of derivations on C$^*$-algebras

Pages 109-114

Khalil Ekrami; Madjid Mirzavaziri; Hamid Reza Ebrahimi Vishki

Some drifts on posets and its application to fuzzy subalgebras

Pages 115-125

Xiaohong Zhang; Hee Sik Kim; Joseph Neggers

The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules

Pages 127-132

Mehdi Mohammadzadeh Karizaki; Mahmoud Hassani; Dragan Djordjevic

Some inequalities in connection to relative orders of entire functions of several complex variables

Pages 133-141

Sanjib Kumar Datta; Tanmay Biswas; Debasmita Dutta

A generalization of Martindale's theorem to $(\alpha, \beta)-$homomorphism

Pages 143-151

Eqbal Keyhani; Mahmoud Hassani; Maryam Amyari

Algebras defined by homomorphisms

Pages 153-164

Feysal Hassani

On boundary value problems of higher order abstract fractional integro-differential equations

Pages 165-184

Sabri T. M. Thabet; Machindra B. Dhakne

Existence of Mild Solutions to a Cauchy Problem Presented by Fractional Evolution Equation with an Integral Initial Condition

Pages 185-193

Mohamad Hossein Akrami; Gholam Hussain Erjaee

Approximation of a generalized Euler-Lagrange type additive mapping on Lie $C^{\ast}$-algebras

Pages 195-204

Zhihua Wang; Prasanna K. Sahoo

Existence of solutions of infinite systems of integral equations in the Frechet spaces

Pages 205-216

Reza Arab; Reza Allahyari; Ali Shole Haghighi

Some common fixed point theorems for Gregus type mappings

Pages 217-228

Sumit Chandok

A contribution to approximate analytical evaluation of Fourier series via an Applied Analysis standpoint; an application in turbulence spectrum of eddies

Pages 229-242

John Venetis; Emilios Sideridis

Projected non-stationary simultaneous iterative methods

Pages 243-251

Touraj Nikazad; Mahdi Mirzapour

Random fractional functional differential equations

Pages 253-267

Vu Ho

Differential transform method for a a nonlinear system of differential equations arising in HIV infection of CD4+T cell

Pages 269-277

Javad Damirchi; Taher Rahimi shamami

Solutions and stability of variant of Van Vleck's and D'Alembert's functional equations

Pages 279-301

Th.M. Rassias; Elhoucien Elqorachi; Ahmed Redouani

Fractional dynamical systems: A fresh view on the local qualitative theorems

Pages 303-318

Khosro Sayevand

Asymptotic behavior of a system of two difference equations of exponential form

Pages 319-329

Mai Nam Phong; Vu Van Khuong

A numerical scheme for space-time fractional advection-dispersion equation

Pages 331-343

Shahnam Javadi; Mostafa Jani; Esmail Babolian

On some generalisations of Brown's conjecture

Pages 345-349

Bashir Ahmad Zargar; Manzoor Ahmad

Existence of three solutions for a class of fractional boundary value systems

Pages 351-362

Samad Mohseni Kolagar; Ghasem A. Afrouzi; Armin Hadjian

On best proximity points for multivalued cyclic $F$-contraction mappings

Pages 363-374

Konrawut Khammahawong; Parinya Sa Ngiamsunthorn; Poom Kumam